Espace de twisteurs d’une variété presque hermitienne de dimension 6
Annales de l'Institut Fourier, Tome 57 (2007) no. 5, pp. 1451-1485.

On s’intéresse à l’espace de twisteurs réduit d’une variété presque hermitienne, en relisant un article de N.R.O’Brian et J.H.Rawnsley (Ann. Global Anal. Geom., 1985). On traite la question laissée ouverte de la dimension 6. Cet espace est muni d’une structure presque complexe 𝒥 en utilisant la distribution horizontale de la connexion hermitienne canonique. On montre qu’une condition nécessaire d’intégrabilité de 𝒥 est que la variété soit de type W 1 W 4 dans la classification de Gray et Hervella. Dans la deuxième partie on montre alors que les seules variétés de type W 1 W 4 en dimension 6 sont les variétés localement conformément « nearly Kähler ». Finalement la structure presque complexe de l’espace de twisteurs réduit est intégrable si et seulement si la variété est localement conforme à la sphère S 6 ou à une variété kählérienne, Bochner-plate.

We consider the reduced twistor space Z of an almost Hermitian manifold M, after O’Brian and Rawnsley (Ann. Global Anal. Geom., 1985). We concentrate on dimension 6. This space has a natural almost complex structure 𝒥 associated with the canonical Hermitian connection. A necessary condition for the integrability of 𝒥 on Z is that the manifold belongs to the class W 1 W 4 of Gray, Hervella. In a second part, we then show that the almost Hermitian manifolds of type W 1 W 4 are all locally conformally nearly Kähler in dimension 6. Finally, 𝒥 is integrable if and only if M is locally conformal to the sphere S 6 or to a Bochner-flat Kähler manifold.

DOI : https://doi.org/10.5802/aif.2301
Classification : 53C15,  53C28,  53C10
Mots clés : géométrie presque hermitienne, espaces de twisteurs, structures SU (3)
@article{AIF_2007__57_5_1451_0,
     author = {Butruille, Jean-Baptiste},
     title = {Espace de twisteurs d{\textquoteright}une vari\'et\'e presque hermitienne de dimension 6},
     journal = {Annales de l'Institut Fourier},
     pages = {1451--1485},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {57},
     number = {5},
     year = {2007},
     doi = {10.5802/aif.2301},
     mrnumber = {2364136},
     zbl = {1130.53021},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.2301/}
}
TY  - JOUR
AU  - Butruille, Jean-Baptiste
TI  - Espace de twisteurs d’une variété presque hermitienne de dimension 6
JO  - Annales de l'Institut Fourier
PY  - 2007
DA  - 2007///
SP  - 1451
EP  - 1485
VL  - 57
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2301/
UR  - https://www.ams.org/mathscinet-getitem?mr=2364136
UR  - https://zbmath.org/?q=an%3A1130.53021
UR  - https://doi.org/10.5802/aif.2301
DO  - 10.5802/aif.2301
LA  - fr
ID  - AIF_2007__57_5_1451_0
ER  - 
Butruille, Jean-Baptiste. Espace de twisteurs d’une variété presque hermitienne de dimension 6. Annales de l'Institut Fourier, Tome 57 (2007) no. 5, pp. 1451-1485. doi : 10.5802/aif.2301. http://archive.numdam.org/articles/10.5802/aif.2301/

[1] Atiyah, M. F.; Hitchin, N. J.; Singer, I. M. Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser.A, Volume 362 (1978), pp. 425-461 | Article | MR 506229 | Zbl 0389.53011

[2] Bérard Bergery, L.; Ochiai, T. On some generalizations of the construction of twistor spaces, Global Riemannian geometry, Ellis Horwood, Chichester, 1984, pp. 52-58 | MR 757205 | Zbl 0639.53042

[3] Bor, G.; Hernández Lamoneda, L. Bochner formulae for orthogonal G-structures on compact manifolds, Differential Geom. Appl., Volume 21 (2004), pp. 79-92 | Article | MR 2067460 | Zbl 1057.53033

[4] Bryant, R. L. Böchner-Kähler metrics, J. Amer. Math. Soc., Volume 14 (2001), pp. 623-715 | Article | MR 1824987 | Zbl 1006.53019

[5] Burstall, F. E.; Rawnsley, J. H. Twistor theory for Riemannian symmetric spaces with applications to harmonic maps of Riemann surfaces, Lecture Notes in Math., Volume 1424, Springer-Verlag, Berlin, Heidelberg, 1990 | MR 1059054 | Zbl 0699.53059

[6] Butruille, J.-B. Classification des variétés approximativement Kählériennes homogènes, Ann. Global Anal. Geom., Volume 27 (2005), pp. 201-225 | Article | MR 2158165 | Zbl 1079.53044

[7] Butruille, J.-B. Variétés de Gray et géométries spéciales en dimension 6 (2005) (Ph. D. Thesis)

[8] Chiossi, S.; Salamon, S. The intrinsic torsion of SU (3) and G 2 structures, Differential Geometry, Valencia 2001, World Sci. Publishing, River Edge, NJ, 2002, pp. 115-133 | MR 1922042 | Zbl 1024.53018

[9] Cleyton, R.; Ivanov, S. Conformal equivalence between certain geometries in dimension 6 and 7 (math.DG/0607487)

[10] David, L.; Gauduchon, P. The Bochner-flat geometry of weighted projective spaces, in ‘Perspectives in Riemannian geometry’, CRM Proc. Lecture Notes, Volume 40, Amer. Math. Soc., Providence, 2006, pp. 109-156 | Zbl 1109.32019

[11] Falcitelli, M.; Farinola, A.; Salamon, S. Almost-Hermitian geometry, Diff. Geom. Appl., Volume 4 (1994), pp. 259-282 | Article | MR 1299398 | Zbl 0813.53044

[12] Gray, A. The structure of nearly Kähler manifolds, Math. Ann., Volume 223 (1976), pp. 233-248 | Article | MR 417965 | Zbl 0345.53019

[13] Gray, A.; Hervella, L. M. The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl., Volume 123 (1980), pp. 35-58 | Article | MR 581924 | Zbl 0444.53032

[14] Hervella, L.; Vidal, E. Nouvelles géométries pseudo-Kählériennes G 1 et G 2 , C. R. Acad. Sci. Paris, Volume 283 (1976), pp. 115-118 | MR 431008 | Zbl 0331.53026

[15] Hitchin, N. Kählerian twistor spaces, Proc. Lond. Math. Soc. (3), Volume 43 (1981), pp. 133-150 | Article | MR 623721 | Zbl 0474.14024

[16] Hitchin, N. The geometry of three-forms in six dimensions, J. Diff. Geom., Volume 55 (2000), pp. 547-576 | MR 1863733 | Zbl 1036.53042

[17] Hitchin, N. Stable forms and special metrics, Global differential geometry : the mathematical legacy of A.Gray, Contemp. Math., Volume 288, Amer. Math. Soc., Providence, 2001, pp. 70-89 | MR 1871001 | Zbl 1004.53034

[18] Kirichenko, V. K-spaces of maximal rank, Mat. Zametki, Volume 22 (1977), pp. 465-476 | MR 474103 | Zbl 0414.53018

[19] Martin Cabrera, F. On Riemannian manifolds with G 2 structures, Boll. Un. Mat. Ital. A, Volume 10 (1996), pp. 99-112 | MR 1386249 | Zbl 0861.53021

[20] Martin Cabrera, F. Special almost Hermitian geometry, J. Geom. Phys., Volume 55 (2005), pp. 450-470 | Article | MR 2162420 | Zbl 1107.53019

[21] Nagy, P. A. On nearly Kähler geometry, Ann. Global Anal. Geom, Volume 22 (2002), pp. 167-178 | Article | MR 1923275 | Zbl 1020.53030

[22] O’Brian, N. R.; Rawnsley, J. H. Twistor spaces, Ann. Global Anal. Geom., Volume 3 (1985), pp. 29-58 | Article | Zbl 0526.53057

[23] Penrose, R. The twistor programme, Reports on Math. Phys., Volume 12 (1977), pp. 65-76 | Article | MR 465032

[24] Reyes Carrión, R. Some special geometries defined by Lie groups (1993) (Ph. D. Thesis)

[25] Salamon, S. Riemannian geometry and holonomy groups, Pitman Research Notes in Math., Volume 201, Longman Scientific and Technical, New York, 1989 | MR 1004008 | Zbl 0685.53001

[26] Slupinski, M. J. The twistor space of the conformal six sphere and vector bundles on quadrics, J. Geom. Phys., Volume 19 (1996), pp. 246-266 | Article | MR 1397410 | Zbl 0856.32020

[27] Tricerri, F.; Vanhecke, L. Curvature tensors on almost Hermitian manifolds, Trans. Amer. math. Soc., Volume 267 (1981), pp. 365-397 | Article | MR 626479 | Zbl 0484.53014

Cité par Sources :